# SDR AALA20110812TUL08

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 82,096 hours, 12,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17H CEILING EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR ROW 17H CEILING EMERGENCY LIGHT.
